# SDR UPS02839838

- Difficulty date: October 25, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 300 BETWEEN LONG 35L TO 36 BATHTUB FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 3755822, AND SRM 53-2-0 FIG 2D.
